Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Facial rash after hysterectomy

Premium Questions

Dr. Kakkar S. MD

Yes, your answer was helpful and I was able to feel better after 3/5 days. I now have another issue, I recently went to Scotland and while there my face broke out in a very red itchy hot rash… I ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Lekshmi Rita Venugopal MD

. it feels as if after 2 weeks it has spread. the symptoms are only rashes and itchyness. no other symptoms. ...I have had a rash that started on my face and has spread to my chest stomach and legs.... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

I have had a face rash since 11/3 I was given a shot and steroids and the rash subsided. The rash reappeared 11/25 and I again was given a shot and prednisone . The rash has flared up again and... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Diptanshu Das MD

my babe is 6months old,she got some rashes on face from 3weeks.. dermatologist suggested to use adapalene gel .. after using the gel face became very red and she is irritating a lot.. not sure rashes ... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr.  Matthew J. Mangat MD

to engage with people or make conversation. I get light headedness with numbness feel with red rash to face ... intolerrnce just gives me worst acid that lasts for days. Constant lower back ache 7 years.... View answer

Answered by : Dr. Matthew J. Mangat ( Urologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

I have A rash on my face that never goes away and get s worse with time. I have been to every DR ... of prednisone that calmed it down for the time I was taking it then it came back strong after I was... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.    Dorina Gurabardhi MD

I seem to be developing a rash on my face whenever I drink Red Bull for two consecutive days. Have ... but it was inconclusive. They thought it was shingles or rosacea but after the biopsy they said neither... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Raghuveer Murki MD

Hi I have never had facial rashes in my life. I am 25 years old and even during puberty my skin remained completely clear. I have suddenly developed many rashes or i don t know if you can call them... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)
Dr. Okuneye Taofik Ayoola MD

into anaphylactic shock when given a new antibiotic in the hospital. Was released after five days. Port was left in for draining of abscess. We drain and flush the area 2x a day. She now has a fever and... View answer

Answered by : Dr. Okuneye Taofik Ayoola ( General & Family Physician)
Dr. Prabhakar Laxman Jathar MD

I have a facial rash and also itching on my arms and head. I have been to a Dermatologist and today ... to a new diabetic medicine. I have been on Invokana for over 2 months and this started after I... View answer

Answered by : Dr. Prabhakar Laxman Jathar ( Diabetologist)

Mobile Questions and Answers

Dr.  Shahid Hassan MD

Hi, it may be atopic dermatitis. Thanks

Dr. Jorge Brenes-Salazar MD

Yes, there should be no problem to do it, but it is safer to wait a couple of weeks if it is a regular practice of yours

Dr. Vipul Prajapati MD

Hi dear, you need to take complete rest. avoid heavy lifting. also take safety precaution. Thank you